# SDR DALA2017102007671

- Difficulty date: October 19, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 34,480 hours, 30,285 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Separated
- Location: A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED A STRONG BURNING ODOR AND SMALL WHITE PARTICLES BLOWING OUT OF DUCTS.  FOUND A BLOWN A/C DUCT ABOVE SEAT ROW 29.  ATTACHED THE DUCT. LEAK CHECKED GOOD.
